Luis Vega
Luis Vega
Professor of mathematical analysis
Verified email at ehu.eus
TitleCited byYear
Well‐posedness and scattering results for the generalized Korteweg‐de Vries equation via the contraction principle
CE Kenig, G Ponce, L Vega
Communications on Pure and Applied Mathematics 46 (4), 527-620, 1993
12141993
A bilinear estimate with applications to the KdV equation
CE Kenig, G Ponce, L Vega
Journal of the American Mathematical Society 9 (2), 573-603, 1996
7711996
Oscillatory integrals and regularity of dispersive equations
CE Kenig, G Ponce, L Vega
Indiana University Mathematics Journal 40 (1), 33-69, 1991
7351991
Well-posedness of the initial value problem for the Korteweg-de Vries equation
CE Kenig, G Ponce, L Vega
Journal of the American Mathematical Society 4 (2), 323-347, 1991
5731991
Schrödinger equations: pointwise convergence to the initial data
L Vega
Proceedings of the American Mathematical Society 102 (4), 874-878, 1988
4251988
The Cauchy problem for the Korteweg-de Vries equation in Sobolev spaces of negative indices
CE Kenig, G Ponce, L Vega
Duke Mathematical Journal 71 (1), 1-21, 1993
3961993
On the ill-posedness of some canonical dispersive equations
CE Kenig, G Ponce, L Vega
Duke Mathematical Journal 106 (3), 617-633, 2001
3652001
Small solutions to nonlinear Schrödinger equations
CE Kenig, G Ponce, L Vega
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 10 (3), 255-288, 1993
3301993
Compactness at blow-up time for L2 solutions of the critical nonlinear Schrödinger equation in 2D
F Merle, L Vega
International Mathematics Research Notices 1998 (8), 399-425, 1998
2321998
A bilinear approach to the restriction and Kakeya conjectures
T Tao, A Vargas, L Vega
Journal of the American Mathematical Society 11 (4), 967-1000, 1998
2261998
Smoothing effects and local existence theory for the generalized nonlinear Schrödinger equations
CE Kenig, G Ponce, L Vega
Inventiones mathematicae 134 (3), 489-545, 1998
2071998
Many Labs 2: Investigating variation in replicability across samples and settings
RA Klein, M Vianello, F Hasselman, BG Adams, RB Adams Jr, S Alper, ...
Advances in Methods and Practices in Psychological Science 1 (4), 443-490, 2018
2042018
On the (generalized) Korteweg-de Vries equation
CE Kenig, G Ponce, L Vega
Duke Mathematical Journal 59 (3), 585-610, 1989
1551989
Quadratic forms for the 1-D semilinear Schrödinger equation
C Kenig, G Ponce, L Vega
Transactions of the American Mathematical Society 348 (8), 3323-3353, 1996
1541996
Restriction theorems and maximal operators related to oscillatory integrals in R3
A Moyua, A Vargas, L Vega
Duke mathematical journal 96 (3), 547-574, 1999
1261999
The Cauchy problem for the quasilinear Schrodinger equatio
C Kenig
arXiv preprint arXiv:1309.3291, 2013
1232013
Bilinear virial identities and applications
F Planchon, L Vega
Annales scientifiques de l'Ecole normale supérieure 42 (2), 261-290, 2009
1222009
Morrey–Campanato estimates for Helmholtz equations
B Perthame, L Vega
Journal of functional analysis 164 (2), 340-355, 1999
1191999
Higher-order nonlinear dispersive equations
CE Kenig, G Ponce, L Vega
Proceedings of the American Mathematical Society 122 (1), 157-166, 1994
1181994
Schrödinger maximal function and restriction properties of the Fourier transform
A Moyua, A Vargas, L Vega
International Mathematics Research Notices 1996 (16), 793-815, 1996
1121996
The system can't perform the operation now. Try again later.
Articles 1–20